On finding residue integrals for a class of systems of non-algebraic equations

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1145/2850449.2850454

Ключевые слова: Computation theory, Algebraic equations, Analytic functions, nocv1, Power sum, System of equations, Algebra

Аннотация: A method of finding residue integrals for systems of non-algebraic equations containing analytic functions is presented. Such integrals are connected to the power sums of roots for a certain system of equations. The described approach can be used for developing methods for the elimination of unknowns from systems of non-algebraic equations. © 2015, Association for Computing Machinery. All rights reserved.

Ссылки на полный текст

Издание

Журнал: ACM Communications in Computer Algebra

Выпуск журнала: Vol. 49, Is. 3

Номера страниц: 77-79

ISSN журнала: 19322232

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.